A graph-theoretic game and its application to the k-server problem

TitleA graph-theoretic game and its application to the k-server problem
Publication TypeJournal Article
Year of Publication1995
AuthorsAlon, N., Karp R. M., Peleg D., & West D.
Published inSIAM Journal on Computing
Volume24
Issue1
Page(s)78-100
Other Numbers1405
Bibliographic Notes

SIAM Journal on Computing, Vol. 24, No. 1, pp. 78-100

Abbreviated Authors

N. Alon, R. M. Karp, D. Peleg, and D. West

ICSI Research Group

Algorithms

ICSI Publication Type

Article in journal or magazine